Skip to Main Content


AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution


Singularities


About this Title

Richard Randell, Editor

Publication: Contemporary Mathematics
Publication Year 1989: Volume 90
ISBNs: 978-0-8218-5096-1 (print); 978-0-8218-7678-7 (online)
DOI: http://dx.doi.org/10.1090/conm/090
MathSciNet review: 1000591

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Articles

View full volume PDF